# SDR IPXA2573374

- Difficulty date: April 17, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 22,272 hours, 13,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51491
- Condition: Corroded
- Location: Bs 1200 Rbl25-46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C8, MAIN CARGO DECK FLOORBEAM UPPER SURFACE CORROSION, NUMEROUS SPOTS, BS 1200, RBL 25- 46.  FLOORBEAM REPAIRED.
